# SDR HEEA063281

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 5200 · Doors
- Part: Lever
- Part number: 3226201
- Condition: Broken
- Location: Pax  Door
- Component: 20898411
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER BROKE ON LEFT FORWARD DOOR WHICH PREVENTED THE OUTSIDE DOOR HANDLE FROM OPENING THE DOOR.
